Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    This might sound like a stupid question but I can't tell.

    I'm on cerazette, have been for a month or so and have been having some very slight spotting the past few days. However, when I go to pee it seems there is a redish pink colour in the stream. I have no discomfort at all when peeing which is making me think it can't be a UTI (may be naive of me...) and when I have a feel it seems as though the blood(?) is coming from my vagina.

    I've been using liners and the discharge I'm experiencing is sort of pinkish/orange so I'm not even sure its blood. Theres been a few times after sex when cleaning up that its present but not all the time. I take my pill properly, only a max of an hour after I should have on one occasion.

    Should I be worried? Sorry for the essay :o:
    Offline

    15
    ReputationRep:
    It'll most likely just be your body getting used to the pill. I wouldn't worry about it, it should stop soon.
    Offline

    2
    ReputationRep:
    (Original post by Anonymous)
    This might sound like a stupid question but I can't tell.

    I'm on cerazette, have been for a month or so and have been having some very slight spotting the past few days. However, when I go to pee it seems there is a redish pink colour in the stream. I have no discomfort at all when peeing which is making me think it can't be a UTI (may be naive of me...) and when I have a feel it seems as though the blood(?) is coming from my vagina.

    I've been using liners and the discharge I'm experiencing is sort of pinkish/orange so I'm not even sure its blood. Theres been a few times after sex when cleaning up that its present but not all the time. I take my pill properly, only a max of an hour after I should have on one occasion.

    Should I be worried? Sorry for the essay :o:
    No, I wouldn't be worried. Cerazette is well known for it's unpredictable effects on vaginal bleeding. When I first was on it, I had a constant period type bleed for 6 months (everyday for 6 months) so I took a month break and went back on it a year ago, and I haven't bled AT ALL since.

    Your body should eventually calm down and settle into cerazette, but if it lasts for over 3 months, go and mention it to the doctor because they may try you on a different pill that your body may prefer. Taking a break from it worked for me to stop the bleeding, but it sounds like you aren't experiencing quite what I was. I know how annoying it is but do stick it out for a bit, because it SHOULD settle down. If it gets worse after a few months or hasn't got any better, then see your doc Good luck.

    It's dead annoying going from the combined pill and having your period come at the same time on the same day every month, suddenly having migraines twice a day for a week and then having to go to bleeding heavily and constantly on cerazette!! Luckily it has all worked out for me now after 9 months of hell last year!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 1, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.